Close
Results 1 to 7 of 7
  1. #1
    Bronze Phenster
    Join Date
    Jun 2011
    Location
    Tulsa, Oklahoma area
    Posts
    24
    Photos
    View albums

    Default Help! I may have taken too much!

    I think I might have messed up. I had taken my phen dosage early this morning....and then I went to take my thyroid dosage a few minutes ago.

    The pharmacy was out of 2 gram thyroid pills which I take, so they gave me a prescription of 1 gram with the instruction to take 2 pills.

    I was in a hurry and I realized I accidently took 2 of my phen pills AGAIN instead of 2 of the thyroid pills. It was my fault! I was careless! I should have paid more attention. I realized what I had done just as I swallowed and got the "bitter" taste of the phen pills.

    I put in a call to my doctor but he isn't there yet and I got the answering service. I don't know if I should call poison control or try to make myself throw up...

    Has anyone ever taken more than they should? I am scared!

  2. Advertising
    advertising
     

  3. #2
    Platinum Phenster RdmdMom's Avatar
    Join Date
    Jul 2010
    Location
    Northwest
    Posts
    1,089
    Blog Entries
    1
    Photos
    View albums

    Default

    oh man, i'm so sorry! Are u taking the 37.5mg? I've heard of other people taking 2 of them per day even though not recommended.
    Call your local hospital, they may be able to help you. Ours has a nurse line that we can call for nurse advice. Just try not to panic, I know-easier said than done.
    Summer Challenge BEFORE pic, 3/24/2012 214.6lbs

    WEEK 1--3/28: Goal 212 Actual 213 (-1.6)
    WEEK 2--4/4: Goal 209 Actual
    Summer Challenge 3/24-6/30/2012


    Change happens not by hatred but by love. Change happens when you understand what you want to change so deeply that there is no reason to do anything but act in your own best interest.
    ~Geneen Roth

  4. #3
    Silver Phenster MichelleG's Avatar
    Join Date
    May 2011
    Location
    TX
    Posts
    314
    Photos
    View albums

    Default

    Hi Honey..

    Don't freak out, I have heard of ppl taking two 37.5 and they are fine. I think you will be fine.

    I still think you should call poison control. They are VERY nice and have a computer that will tell you EXACTLY what to do. My daughter once ate half a bottle of flinstone gummy vitamins and I had to call. At least call your pharmacy.

    Good Luck
    5/26/11 - 203 taking control of my life again
    Week 1 - 194 (-9)
    Week 2 - 188 (-6)
    Week 3 - 185 (-3)
    Week 4 - 181 (-4)
    Week 5 - 176 (-5)
    Week 6 - Went on 2 week vacation (from life and PHEN ) wanted to see if I could 'maintain'
    Week 7 - 175 (-1)

    Week 8 - 173 (-2)
    Week 9 - 168 (-5)
    Week 10 - 166 (-2)
    Week 11 - 164 (-2)
    Week 12 - 162 (-2)
    Week 13 - 158 (-4)
    8/25/11 - 158 -45 lbs total



  5. #4
    Bronze Phenster
    Join Date
    Jun 2011
    Location
    Tulsa, Oklahoma area
    Posts
    24
    Photos
    View albums

    Default

    Thanks! I took 37.5 mg. My doctor's number is STILL giving me the answering service.....I think I will call the ER. Thanks for replying. I am scared and trying not to panic. I feel like my heart is racing, but I think it is the "oh crap" feeling.

  6. #5
    Bronze Phenster
    Join Date
    Jun 2011
    Location
    Tulsa, Oklahoma area
    Posts
    24
    Photos
    View albums

    Default

    THANK YOU EVERYONE!

    The emergency room nurse I talked to said I should be fine. She said some people take more than they should trying to "hurry along" their results.

    She did tell me to watch for chest pains, rapid heart beat, diarrhea or vomitting, rapid breathing or tremor. She did tell me if I get to feeling bad to call 911 or have some bring me in to the ER.

    Thanks everyone. I am going to keep the phone close by me at all times today just in case.

  7. #6
    Silver Phenster karabre75's Avatar
    Join Date
    May 2011
    Location
    Central Illinois
    Posts
    148
    Photos
    View albums

    Default

    Awww...I'm sorry, I'm sure it's very scary. It ****s that you'll be nervous about it all day but I have heard of people taking 2 on purpose and I think they were fine. I'm glad you called the emergency room and it's probably a good idea to keep the phone close like you said but try not to worry yourself sick. You'll probably just get a LOT done today
    April 2010- 191- beginning of journey
    May 16, 2011 - 180 Started Phen

    June 20, 2011- 161 10% lost!

    July 18, 2011- 156 STALLED!
    Aug 1, 2011- 151! 20% lost!
    Oct 3, 2011- 141! 26% lost!
    Oct 24, 2011- 136! 1 MORE POUND!!!


    http://myphenterminejourney.blogspot.com/

  8. #7
    Platinum Phenster RdmdMom's Avatar
    Join Date
    Jul 2010
    Location
    Northwest
    Posts
    1,089
    Blog Entries
    1
    Photos
    View albums

    Default

    oh good, so glad you got ahold of someone. You'll be fine! Just breathe-sometimes we work ourselves up so much that we physically feel sick, so just try to relax.
    Summer Challenge BEFORE pic, 3/24/2012 214.6lbs

    WEEK 1--3/28: Goal 212 Actual 213 (-1.6)
    WEEK 2--4/4: Goal 209 Actual
    Summer Challenge 3/24-6/30/2012


    Change happens not by hatred but by love. Change happens when you understand what you want to change so deeply that there is no reason to do anything but act in your own best interest.
    ~Geneen Roth

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •